Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from hives, itching, bruising outside thighs. Taking zoloft, zurtec. Treatment?

I have been getting hives for the past 3 months all over my body. I take Zurtec everyday. Somedays are better then others and some days I still itch . Yesterday my thighs got hives and itched and now I have bruising on the outside of my thighs. What should I do? What could it be? I also am taking Zoloft for Anxiety I started with.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.Hives need to be investigated for the cause.If identified and avoided,they can be brought under control to a large extent.Drugs used are for symptomatic relief only.Check with your dermatologist if you need an additional anti allergy pill.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor